Soit
Let
@article{AFST_2006_6_15_2_297_0, author = {Nonato Costa, Gilcione}, title = {Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {297--321}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {Ser. 6, 15}, number = {2}, year = {2006}, doi = {10.5802/afst.1123}, zbl = {1129.32018}, mrnumber = {2244219}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1123/} }
TY - JOUR AU - Nonato Costa, Gilcione TI - Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2006 SP - 297 EP - 321 VL - 15 IS - 2 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1123/ DO - 10.5802/afst.1123 LA - en ID - AFST_2006_6_15_2_297_0 ER -
%0 Journal Article %A Nonato Costa, Gilcione %T Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2006 %P 297-321 %V 15 %N 2 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1123/ %R 10.5802/afst.1123 %G en %F AFST_2006_6_15_2_297_0
Nonato Costa, Gilcione. Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 2, pp. 297-321. doi : 10.5802/afst.1123. https://www.numdam.org/articles/10.5802/afst.1123/
[1] On the zeros of meromorphic vector-fields, Essays on Topology and Related topics (Mémoires dédiés à Georges de Rham), Springer-Verlag, Berlin, 1970, pp. 29-47 | MR | Zbl
[2] Differential Forms in Algebraic Topology, Graduate Texts in Mathematics, Volume 82, Springer, 1982 | MR | Zbl
[3] Intersection Theory, Springer-Verlag, Berlin Heidelberg, 1984 | MR | Zbl
[4] Holomorphic foliations in ruled surfaces, Trans. American Mathematical Society, Volume 312 (1989), pp. 179-201 | MR | Zbl
[5] Principles of Algebraic Geometry, John Wiley & Sons, Inc., 1994 | MR | Zbl
[6] Algebraic Geometry, Springer-Verlag, New York Inc, 1977 | MR | Zbl
[7] Blowing up Chern class, Proc. Cambridge Phil. Soc., Volume 56 (1960), pp. 118-124 | MR | Zbl
[8] Number of singularities of a foliation on
[9] Indices of vector fields and residues of singular holomorphic foliation, Hermann, 1998 | MR | Zbl
Cité par Sources :